Alert archive / Wisconsin / Frost Advisories in 2014

Frost Advisory 4, NWS Milwaukee, WI

October 9, 201420 counties in Wisconsin

NWS Milwaukee, WI issued this frost advisory at Oct 9, 2014, 3:26 AM CDT for 20 counties in Wisconsin. It took effect at Oct 10, 2014, 1:00 AM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Oct 9, 2014, 3:26 AM CDT (08:26 UTC)
In effect from
Oct 10, 2014, 1:00 AM CDT
Expired
Oct 10, 2014, 8:00 AM CDT
In force
7 hr
Issued by
NWS Milwaukee, WI

Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Kenosha County, WI, Lafayette County, WI, Marquette County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sauk County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 31 km from the middle of the area, began a volume at 08:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.4 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2014-10-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2014-10-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 148 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1951 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
148 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

349 
WWUS73 KMKX 090826
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
326 AM CDT THU OCT 9 2014

...AREAS OF FROST EXPECTED TONIGHT...

.HIGH PRESSURE EXPANDING OVER WISCONSIN AND THE REGION IS EXPECTED
TO CAUSE CLEAR SKIES AND LIGHT WINDS TONIGHT. THESE CONDITIONS WILL
ALLOW OVERNIGHT TEMPERATURES TO FALL INTO THE LOW TO MID
30S...WHICH WILL CAUSE AREAS OF FROST OVER SOUTHERN WISCONSIN.

SLIGHTLY WARMER TEMPERATURES BY LAKE MICHIGAN WILL CAUSE THE FROST
TO BE MORE SPOTTY FROM EASTERN PARTS OF SHEBOYGAN SOUTH TO PORT
WASHINGTON...MILWAUKEE...RACINE AND KENOSHA.  

WIZ046-047-051-052-056>060-062>072-091630-
/O.NEW.KMKX.FR.Y.0004.141010T0600Z-141010T1300Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
326 AM CDT THU OCT 9 2014

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY.

* TIMING...PATCHY TO AREAS OF FROST ARE EXPECTED BETWEEN 1 AM AND
  8 AM FRIDAY MORNING.

* TEMPERATURE...FALLING TO BETWEEN 31 AND 36 DEGREES FRIDAY
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT AREAS OF FROST TO WIDESPREAD FROST IS
EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
MBK
5 follow-up statements
604 
WWUS73 KMKX 091525
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1025 AM CDT THU OCT 9 2014

...AREAS OF FROST EXPECTED TONIGHT...

.HIGH PRESSURE EXPANDING OVER WISCONSIN AND THE REGION IS
EXPECTED TO RESULT IN CLEAR SKIES AND LIGHT WINDS TONIGHT. THESE
CONDITIONS WILL ALLOW OVERNIGHT TEMPERATURES TO FALL INTO THE LOW
TO MID 30S...WHICH WILL CAUSE AREAS OF FROST OVER SOUTHERN
WISCONSIN.

SLIGHTLY WARMER TEMPERATURES BY LAKE MICHIGAN WILL CAUSE THE
FROST TO BE MORE SPOTTY FROM EASTERN PARTS OF SHEBOYGAN SOUTH TO
PORT WASHINGTON...MILWAUKEE...RACINE AND KENOSHA.

WIZ046-047-051-052-056>060-062>072-092330-
/O.CON.KMKX.FR.Y.0004.141010T0600Z-141010T1300Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
1025 AM CDT THU OCT 9 2014

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
FRIDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY. 

* TIMING...PATCHY TO AREAS OF FROST ARE EXPECTED BETWEEN 1 AM 
  AND 8 AM FRIDAY MORNING. 

* TEMPERATURE...FALLING TO BETWEEN 31 AND 36 DEGREES FRIDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT AREAS OF FROST TO WIDESPREAD FROST IS
EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT
UNCOVERED.

&&

$$
493 
WWUS73 KMKX 091944
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
244 PM CDT THU OCT 9 2014

...AREAS OF FROST EXPECTED TONIGHT...

.HIGH PRESSURE EXPANDING OVER WISCONSIN AND THE REGION IS
EXPECTED TO RESULT IN CLEAR SKIES AND LIGHT WINDS TONIGHT. THESE
CONDITIONS WILL ALLOW OVERNIGHT TEMPERATURES TO FALL INTO THE LOW
TO MID 30S...WHICH WILL CAUSE AREAS OF FROST OVER SOUTHERN
WISCONSIN.

SLIGHTLY WARMER TEMPERATURES BY LAKE MICHIGAN WILL CAUSE THE
FROST TO BE MORE SPOTTY FROM EASTERN PARTS OF SHEBOYGAN SOUTH TO
PORT WASHINGTON...MILWAUKEE...RACINE AND KENOSHA.

WIZ046-047-051-052-056>060-062>072-100345-
/O.CON.KMKX.FR.Y.0004.141010T0600Z-141010T1300Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
244 PM CDT THU OCT 9 2014

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
FRIDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY. 

* TIMING...PATCHY TO AREAS OF FROST ARE EXPECTED BETWEEN 1 AM 
  AND 8 AM FRIDAY MORNING. 

* TEMPERATURE...FALLING TO BETWEEN 31 AND 36 DEGREES FRIDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT AREAS OF FROST TO WIDESPREAD FROST IS
EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT
UNCOVERED.

&&

$$
159 
WWUS73 KMKX 100208
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
908 PM CDT THU OCT 9 2014

...WIDESPREAD FROST EXPECTED TONIGHT AWAY FROM LAKE MICHIGAN...

.HIGH PRESSURE...MOSTLY CLEAR SKIES AND LIGHT WINDS WILL LEAD TO
CHILLY TEMPERATURES TONIGHT. OVERNIGHT TEMPERATURES WILL FALL
INTO THE LOW TO MID 30S...WHICH WILL CAUSE FROST TO FORM OVER
SOUTHERN WISCONSIN.

SLIGHTLY MILDER TEMPERATURES BY LAKE MICHIGAN WILL CAUSE THE
FROST TO BE MORE SPOTTY FROM THE CITY OF SHEBOYGAN...SOUTH TO
PORT WASHINGTON...MILWAUKEE...RACINE AND KENOSHA.

WIZ046-047-051-052-056>060-062>072-101015-
/O.CON.KMKX.FR.Y.0004.141010T0600Z-141010T1300Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
908 PM CDT THU OCT 9 2014

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
FRIDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY. 

* TIMING...AREAS OF FROST TO WIDESPREAD FROST EXPECTED BETWEEN 1
  AM AND 8 AM FRIDAY MORNING. LESS FROST NEAR LAKE MICHIGAN. 

* TEMPERATURE...30 TO 35 DEGREES BY SUNRISE. SLIGHTLY MILDER
  TEMPERATURES NEAR LAKE MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT AREAS OF FROST TO WIDESPREAD FROST IS
EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT
UNCOVERED.

&&

$$
MG
253 
WWUS73 KMKX 100842
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
342 AM CDT FRI OCT 10 2014

...AREAS OF FROST EARLY THIS MORNING AWAY FROM LAKE MICHIGAN...

.LIGHT WINDS AND CLEAR TO PARTLY CLOUDY SKIES HAVE ALLOWED
TEMPERATURES TO FALL INTO THE LOWER TO MIDDLE 30S OVER MOST OF
SOUTHERN WISCONSIN AWAY FROM LAKE MICHIGAN. THESE CONDITIONS WILL
RESULT IN AREAS OF FROST TO WIDESPREAD FROST THROUGH EARLY THIS
MORNING.

SLIGHTLY MILDER TEMPERATURES BY LAKE MICHIGAN WILL CAUSE THE
FROST TO BE MORE SPOTTY FROM THE CITY OF SHEBOYGAN...SOUTH TO
PORT WASHINGTON...MILWAUKEE...RACINE AND KENOSHA.

WIZ046-047-051-052-056>060-062>072-101300-
/O.CON.KMKX.FR.Y.0004.000000T0000Z-141010T1300Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
342 AM CDT FRI OCT 10 2014

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. 

* TIMING...AREAS OF FROST TO WIDESPREAD FROST ARE EXPECTED THROUGH
  8 AM THIS MORNING WITH MORE SPOTTY FROST NEAR LAKE MICHIGAN. 

* TEMPERATURE...30 TO 35 DEGREES BY SUNRISE. SLIGHTLY MILDER 
  TEMPERATURES NEAR LAKE MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT AREAS OF FROST TO WIDESPREAD FROST IS
EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT
UNCOVERED.

&&

$$
MBK
322 
WWUS73 KMKX 101250
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
750 AM CDT FRI OCT 10 2014

...AREAS OF FROST WILL MELT RAPIDLY AFTER 8 AM CDT...

.LINGERING AREAS OF FROST AFTER 8 AM CDT THIS MORNING WILL MELT
RAPIDLY AS THE TEMPERATURE RISES INTO THE MIDDLE TO UPPER 30S.
HENCE THE FROST ADVISORY WILL BE ALLOWED TO EXPIRE AT 8 AM CDT.

WIZ046-047-051-052-056>060-062>072-101400-
/O.EXP.KMKX.FR.Y.0004.000000T0000Z-141010T1300Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
750 AM CDT FRI OCT 10 2014

...FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING. 

* TIMING...AREAS OF FROST WILL MELT RAPIDLY BETWEEN 8 AM AND 9 AM
  CDT THIS MORNING.  

* TEMPERATURE...WILL RISE INTO THE MIDDLE TO UPPER 30S THROUGH 10
  AM CDT. 

$$
MBK

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this frost advisory went out at Oct 9, 3:16 AM CDT, 10 minutes earlier.

Area forecast discussion, Oct 9, 3:16 AM CDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
316 AM CDT THU OCT 9 2014

.TODAY AND TONIGHT...FORECAST CONFIDENCE IS HIGH.

LAYER FRONTOGENETICAL FORCING FLOWING SOUTHEAST ALONG BAROCLINIC
ZONE APPEARS NOT STRONG ENOUGH TO OVERWHELM DRY ATMOSPHERE BELOW
8K FT OVER SW WI EARLY THIS MRNG. LIFT BEGINS TO SAG SOUTHWARD
THIS MRNG. LOWER CONDENSATION PRESSURE DEFICITS ON 300 THETA SFC
ALSO SAG SWD ACROSS ERN IA AND NRN IL THROUGH THE MRNG AS WELL.
HENCE WL GO DRY EARLY THIS MRNG AND REMOVE SCHC POPS FROM AROUND
DODGEVILLE AND DARLINGTON.

EXPECT MID/HIGH CLOUDS TO SAG SOUTHWARD AS WELL. SLIGHTLY COOLER
TODAY BUT WITH MUCH LESS WIND DUE TO WEAKER PRESSURE GRADIENT AS
HIGH PRESSURE BEGINS TO NOSE INTO WISCONSIN FROM THE NORTHERN
PLAINS/SRN CAN.

DESPITE WEAKLY CYCLONIC MID-LEVEL FLOW LINGERING AS ONTARIO UPPER
LOW FINALLY SHIFTS EWD...UPPER LEVEL JET AXIS HAS NOW SHIFTED TO
THE NORTH. THIS IS RESULTING IN QUIETER MID-LEVEL PATTERN AS
STRONGER SHORT WAVES REMAIN FARTHER TO THE NORTH. HENCE QUIET AND
DRY WX TO PERSIST THROUGH TNGT AS HIGH PRESSURE GRADUALLY BUILDS
INTO THE UPPER MIDWEST.

925H TEMPS FALL TO BETWEEN 3 AND 5C TONIGHT. EXPECT SFC WNDS TO
DECOUPLE RESULTING IN A MODERATE INVERSION. HENCE SFC WNDS WL FALL
TO 3 TO 5 KTS. UNDER CLEAR SKIES...EXPECT AREAS OF FROST TO
DEVELOP OVER MUCH OF SOUTHERN WI AWAY FROM LAKE MI LATER TONIGHT.
WL BE ISSUING FROST ADVY FOR ENTIRE AREA.

.SHORT TERM...FRIDAY THROUGH SATURDAY NIGHT...FORECAST CONFIDENCE
IS HIGH.

MODELS ARE IN GOOD AGREEMENT WITH HIGH PRESSURE SLIDING SOUTHEAST
TOWARD AND INTO THE AREA FRIDAY AND FRIDAY NIGHT. THE HIGH THEN
MOVES GRADUALLY TO THE EAST LATER SATURDAY AND SATURDAY NIGHT. 500
MB SHORTWAVE TROUGH SLIDES SOUTHEAST AND BRUSHES THE NORTHEAST
COUNTIES FRIDAY NIGHT. HOWEVER...AREA FORECAST SOUNDINGS ARE QUITE
DRY IN THE MIDDLE TO UPPER LEVELS...SO THIS AREA SHOULD REMAIN
MOSTLY CLEAR.

LIGHT WINDS AND MOSTLY CLEAR SKIES SHOULD LEAD TO GOOD RADIATIONAL
COOLING CONDITIONS FRIDAY NIGHT INTO EARLY SATURDAY MORNING. LOWS
IN THE LOWER TO MID 30S SEEM REASONABLE FOR THIS PERIOD...WHICH
SHOULD BRING ANOTHER ROUND OF FROST TO MOST OF THE AREA. ANOTHER
FROST ADVISORY MAY BE NEEDED IN LATER FORECASTS FOR THIS PERIOD.
TEMPERATURES COULD GET A BIT COLDER THAN FORECAST GIVEN 925 MB
TEMPERATURES OF 2 TO 4 DEGREES CELSIUS.

925 MB TEMPERATURES SUGGEST HIGHS IN THE MID 50S FRIDAY...AND IN
THE LOWER TO MID 50S SATURDAY. LIGHT ONSHORE WINDS SATURDAY
MORNING WITH FAIRLY DRY LOW LEVELS SHOULD NEGATE LAKE EFFECT
CLOUDS AND SPRINKLES/SHOWERS FOR THE TIME BEING. WARM AIR
ADVECTION BEGINNING IN THE LOW LEVELS SATURDAY NIGHT SHOULD HELP
KEEP LOWS HIGHER THAN IN PREVIOUS NIGHTS.

.LONG TERM...SUNDAY THROUGH WEDNESDAY...FORECAST CONFIDENCE IS
MEDIUM.

GFS/ECMWF ARE SHOWING SOMEWHAT SIMILAR TRENDS DURING THIS PERIOD.
THEY BRING A SHOT OF WARM AIR ADVECTION AND LOW TO MID LEVEL
MOISTURE ACROSS THE AREA SUNDAY INTO SUNDAY EVENING. WEAK UPWARD
VERTICAL MOTION IS SEEN DURING THIS TIME...THOUGH THE MODELS ARE
SHOWING LIGHT QPF OCCURRING. CONTINUED WITH POPS SUNDAY INTO
SUNDAY NIGHT.

GFS AND ECMWF THEN SHOW DIFFERENCES WITH TIMING AND PLACEMENT OF
SURFACE LOW FOR MONDAY INTO MONDAY NIGHT. THE GFS IS QUICKER AND
HAS A WEAKLY DEFINED LOW MOVING NORTHEAST THROUGH ILLINOIS INTO
LOWER MICHIGAN. THE ECMWF IS SLOWER AND HAS A BETTER DEFINED LOW
PRESSURE CENTER...WITH A SIMILAR LOW TRACK.

BOTH MODELS DO BRING A DEEPENING 500 MB SHORTWAVE TROUGH EASTWARD
THROUGH THE AREA LATER MONDAY INTO TUESDAY. THINGS THEN DRY OUT BY
WEDNESDAY WITH HIGH PRESSURE RETURNING. FOR NOW...USED CONSENSUS
MODEL POPS AND TEMPERATURES FOR MONDAY INTO WEDNESDAY. COOL
TEMPERATURES LINGER INTO MONDAY...BEFORE WARMING SOMEWHAT TUESDAY
INTO WEDNESDAY.

&&

.AVIATION/12Z TAFS/...

MID-HIGH CLOUDS OVER SRN WI...ASSOCIATED WITH FRONTOGENETICAL
FORCING TO THE SOUTH...SHOULD THIN THROUGH THE MRNG AS FORCING
SLIDES FARTHER TO THE SOUTH. VFR CONDITIONS TO CONTINUE.

&&

.MARINE...

MUCH LESS WIND IS EXPECTED TODAY...DUE TO WEAKER PRESSURE
GRADIENT AND WEAKER WINDS IN THE BOUNDARY LAYER. OCCASIONAL GUSTS
SHOULD REMAIN BELOW 20 KTS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FROST ADVISORY FROM 1 AM TO 8 AM CDT FRIDAY FOR WIZ046-047-051-
     052-056>060-062>072.

LM...NONE.
&&

TODAY/TONIGHT AND AVIATION/MARINE...MBK
FRIDAY THROUGH WEDNESDAY...WOOD
Hazardous weather outlook, Oct 8, 7:07 PM CDT, 8 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
707 PM CDT WED OCT 8 2014

WIZ046-047-051-052-056>060-062>072-100015-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
707 PM CDT WED OCT 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

LIGHT WINDS AND MOSTLY CLEAR SKIES WILL LEAD TO COOL TEMPERATURES
AND PATCHY FROST WELL AFTER MIDNIGHT MAINLY NORTH OF MADISON AND
MILWAUKEE. MORE WIDESPREAD FROST WILL BE POSSIBLE IN THE
BERLIN...WESTFIELD AND GREEN LAKE AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

PATCHY FROST IS EXPECTED LATER THURSDAY NIGHT. THE BEST NIGHT FOR
MORE WIDESPREAD FROST FORMATION WILL BE FRIDAY NIGHT AS COLD HIGH
PRESSURE SETTLES OVER THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED IN THE NEXT 7 DAYS.

LMZ643>646-100015-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
707 PM CDT WED OCT 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

WWW.WEATHER.GOV/MKX
MG

Nearby

Frost Advisories in Wisconsin, 2014Every frost advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.